# SDR DXTA200701906

- Difficulty date: February 2, 2007
- Submitted: February 3, 2007
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 6,629 hours, 4,063 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY BETWWEN 60-70 KNOTS.  DURING TAKE-OFF ROLL. REMOVED AND REPLACED NR 1 AND 2 NOSE WHEEL ASSEMBLIES WITH AN OVERHAULED UNITS AND SECURED, LUBRICATED NOSE GEAR TORQUE LINKS AS NEEDED IAW CE750 MM CHAPTER 32-41-01.
